Discussions that mention lexapro

Reflex Sympathetic Dystrophy (RSD) (CRPS) board


Hey Anne Marie,
When I started on Topomax I didn't feel like that at all. But I did feel like dizziness and drowziness for like a week. Although when I first got diagnosed, I got hit with Topomax, morophine sulfate (pain med), baclofen (for shakes and spasms) and lexapro (anti-depressant) all at once. So I was like one big drunk walking around my house for a week or two. Good thing I was back at my parents house during that time cause boy I could not do anything. I'd take my meds and stumble around the house, fall over, then passout. wake up still acting all dumb from the morophine. eat, then it'd be time for 2nd dose, then it'd start all over again. then i'd wake up and it'd be time for dinner and i'd wait till bed time for dose 3 so I could have a little bit of sanity time in a day. So it might be a combination of coming off the neurontin and getting put on the topomax. I don't know the effects of coming off neurontin cause I was only on it for like 2 weeks, it made me feel sick and gave me bad headaches so I switched immediately to topomax. Just give it time, we all go threw a week, maybe 2 weeks, of getting used to a new drugs side effects, then we don't even feel them anymore. It'll all get better!
~andrea~